# SDR DALA2019110756477

- Difficulty date: November 3, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N6716C
- Make and model: Boeing 757232
- Aircraft serial: 30838
- Aircraft time: 62,763 hours, 23,057 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Out Of Tolerance
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6716 DURING INSPECTION OF THE GIRT BAR AT DOOR 4L/4R, LEAF SPRING DOESNT RETAIN THE SLIDER WHEN THE LIGHT FINGER PUSH IS APPLIED. CORRECTIVE ACTION: SUMMARY OF NRC 00007: LEAF SPRINGS WERE REPLACED FOLLOWING INSTRUCTIONS PER CMM 25-66 AND B757-200 SRM AND ADJUST OF GIRT BAR MECHANISM WAS PERFORMED. (1344427)
